MAUDE Adverse Event Report: WRIGHTS LANE: SYNTHES USA PRODUCTS LLC INSERTION HANDLE F/TROCHANTERIC FIXATION NAILS; GUIDE

WRIGHTS LANE: SYNTHES USA PRODUCTS LLC INSERTION HANDLE F/TROCHANTERIC FIXATION NAILS; GUIDE
Catalog Number 357.411
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information is not available for reporting.Date of event is unknown.Device is an instrument and is not implanted/explanted.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Canada reported that the insertion handle for trochanteric fixation nail is bent or damaged and does not allow the aiming arm to align with the hole in the nail.There were no fragments generated, and there are no missing pieces.The surgery was completed using the device, with no reported patient harm.Concomitant device reported: unknown tfn aiming arm (part # unknown, lot # unknown, quantity 1).This report is for one (1) insertion handle f/trochanteric fixation nails.This is report 1 of 1 for complaint (b)(4).

Brand Name
INSERTION HANDLE F/TROCHANTERIC FIXATION NAILS
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE: SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7238358
Report Number2939274-2018-50481
Device Sequence Number1014578
Product Code FZX
UDI-Device Identifier10886982196347
UDI-Public(01)10886982196347(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number357.411
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/11/2018
Initial Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1